# SDR UALA2012032701942

- Difficulty date: March 27, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 51,041 hours, 18,869 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30889
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE GENERATOR ISSUE, RTFL  STARTED APU BUT THAT WAS INTERMITTENT. SAMC TEXT: ACCOMPLISH BITE CHECK OF BPCU IAW AMM.  CHECK DPI FOR TRIPPED CONDITION & IDG OIL QUANTITY IAW AMM.  ACCOMPLISH VISUAL CHECK OF ENG IDG WIRING & CHECK FOR LEAKS.  REMOVED & REPLACED IDG PER AMM.  REPLACED GCU PER FIM.  OPS CHECKED GOOD PER AMM.
